TU Darmstadt / ULB / TUbiblio

Entropy-preserving coupling conditions for one-dimensional Euler systems at junctions

Lang, Jens and Mindt, Pascal (2018):
Entropy-preserving coupling conditions for one-dimensional Euler systems at junctions.
In: Networks & Heterogeneous Media, pp. 177-190, 13, (1), ISSN 1556-181X,
DOI: 10.3934/nhm.2018008,
[Online-Edition: https://doi.org/10.3934/nhm.2018008],
[Article]

Item Type: Article
Erschienen: 2018
Creators: Lang, Jens and Mindt, Pascal
Title: Entropy-preserving coupling conditions for one-dimensional Euler systems at junctions
Language: German
Journal or Publication Title: Networks & Heterogeneous Media
Volume: 13
Number: 1
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 08 Nov 2018 07:56
DOI: 10.3934/nhm.2018008
Official URL: https://doi.org/10.3934/nhm.2018008
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item